# SDR 20010514CW003

- Difficulty date: May 7, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N57BH
- Make and model: Gulstm 114ARKWELL
- Aircraft serial: 14001
- Engine: Lyc TIO540*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 48838503
- Condition: Failed
- Location: Nlg
- Part time: 3,800 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR ACTUATING CYLINDER, PN 48838503, FAILED INTERNALLY, CAUSING NOSE GEAR COLLAPSE, RESULTING IN MINOR DAMAGE TO AIRCRAFT
